# SDR SIMA20121207002

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,886 hours, 22,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2810 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED WASHER ON NR 1 ARM FITTING LOWER PART AS PER ETN # EM-52-013R1 AND EMB AMM 52-18-06.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
